MathSciNet Relay Station
MathSciNet bibliographic data
MR936995 (90b:06025) 06E30 (06D05)
Kisielewicz, Andrzej A solution of Dedekind's problem on the number of isotone Boolean functions. J. Reine Angew. Math. 386 (1988), 139–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement